Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1976, Volume 44, Issue 2

Existence d'un Equilibre General de Concurrence Imparfaite: Une Introduction<283:EDEGDC>2.0.CO;2-N
p. 283-294

Guy Laroque, Jean-Jacques Laffont

This paper provides an existence proof of an oligopolistic equilibrium which solves some difficulties in the construction of a consistent descriptive model of imperfect competition.

Log In To View Full Content